# SDR UALA2012110506347

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 37,972 hours, 15,558 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Peeling
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW GASKETING ON EXTERIOR OF F/O SIDE WINDOWS PEELING OFF.  WINDOWS R2 & R3 HAVE LOOSE BLACK FILM WHICH IS NOT PRESSURE SEAL OR OUTER EDGE SEAL.  TRIMMED LOOSE BLACK FILM FROM WINDOWS.  USED MT 56-003 AS  REF TO IDENTIFY SEALS.
